# SDR SWAA2023012583035

- Difficulty date: December 18, 2022
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 57,380 hours, 30,141 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stub Frame
- Condition: Cracked
- Location: Galley Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOORWAY FWD STUB FRAME CRACKED AT STR 17R MOP SILL ATTACH POINT; MARKED<[01] NDT HFEC INSPECTED MARKED STUB FRAME AREA; IAW 737 NDTM PART 6 51-00-00 PROC 23. CRACKS; .250' LONG; NOTED AT FASTENER HOLE. EQUIP USED: NORTEC 500D IS000681 DUE 02/23;[02] REMOVED FWD GALLEY DOORWAY FWD STUB FRAME IAW SRM 51-40-02;[03] RECEIVED LOCATED AND DRILLED NEW FWD GALLEY DOORWAY FWD LOWER STUB FRAME IAW SRM 51-40-02-0G-0 AND DWG # 141A8371 ; OK TO INSTALL;[04] VERIFIED CORRECTIVE ACTION #3 OK TO INSTALL GIVEN;[05] INSTALLED NEW FWD GALLEY DOORWAY FWD LOWER STUB FRAME IAW SRM 51-40-02-0G-0 AND DWG # 141A8370 REV: C;[06] VERIFIED MEASUREMENT TABLE.;[07] VERIFIED CORRECTIVE ACTION 5.
